In a letter to the peer-reviewed journal Virology, a Japanese cardiovascular surgeon, Dr. Kenji Yamamoto, has called for the discontinuation of COVID-19 booster shots. “As a safety measure, further booster vaccinations should be discontinued,” Yamamoto wrote. Among his urgent concerns are the fact that the COVID-19 vaccines have been linked to vaccine-induced immune thrombotic thrombocytopenia, which, in some cases, has been lethal to patients.
Yamamoto works at Okamura Memorial Hospital in Shizuoka, Japan. In the letter he explains that he and his colleagues have “encountered cases of infections that are difficult to control,” including some that occurred after open-heart surgery and were still not under control after several weeks of treatment with multiple antibiotics.
These patients, says Yamamoto, showed signs of being immunocompromised, and some of them died.
Yamamoto believes their suppressed immune function is likely to have been caused by COVID-19 vaccination.
It is rare for a cardiac surgeon to get involved in government vaccination policy. It is even rarer for a practicing medical doctor to express an opinion like this that flies in the face of the medical status quo in a prestigious medical journal, and for the medical journal itself to publish the opinion.
Angelina Farella, MD: ‘It’s an All-Out Red Alert’
“The signals in the best sources we have currently available, which is our VAERS data, have been screaming,” said Dr. Angelina Farella, a pediatrician based in Webster, Texas who has expanded her practice into family medicine and has been treating COVID patients when other doctors in her area refused to see them.
“It’s an all-out red-alert, about heart disease, deaths, and vaccine injury,” said Farella. In over 25 years of practicing medicine, which, Farella said, has included giving vaccinations to children every day, she has never seen such a dangerous vaccine.
In his letter to Virology, Yamamoto cited a Swedish study that quietly reported that eight to nine months after vaccination with two doses, the COVID-19 vaccinated subjects were more likely to get COVID than their unvaccinated controls. The Swedish researchers only included this information in a graph.
But their study lends evidence to the idea that the vaccines may indeed be suppressing immune function.
Shingles is an extremely painful condition caused by a reactivation of the same virus that causes chickenpox in children. The Israeli study reported a risk ratio of 1.43, meaning that vaccination raised the risk of developing shingles by 43 percent.
People are most susceptible to shingles when their immune systems are suppressed or compromised.
Concerns Over Lipid Nanoparticles
Another Swedish study, published December 2021 in iScience, demonstrated that mRNA encapsulated in lipid nanoparticles, as it is in the Moderna and Pfizer vaccines, is highly inflammatory and can account for the fever and body aches frequently reported by those who receive the vaccines.
According to Pfizer’s “Nonclinical Overview” of the BioNTech vaccine, these lipid nanoparticles “distribute to” the liver as well as to the spleen, adrenal glands, and ovaries, potentially compromising immune function.
“I have nightmares about lipid nanoparticles,” said Dr. Naomi Wolf during a talk she gave at a conference in Ashland, Oregon on Saturday, July 30.
Spike Protein Damaging Endothelial Tissue
The mRNA vaccines recruit cells in the body to produce the SARS-CoV-2 spike protein. Exosomes expressing the spike protein are found circulating in the bloodstream by 14 days after the first dose of vaccine and continue to circulate for more than four months, according to a 2021 research published in the Journal of Immunology, cited by Yamamoto.
Both the spike protein itself and the antibodies produced to neutralize it can damage vascular endothelial tissue.
The endothelium is a thin membrane that lines the inside of blood vessels that carry vital nutrients to all the organs in the body.
Damaging the endothelial cells lining the blood vessels can cause bleeding irregularities with dire consequences.
At the hospital where Dr. Yamamoto practices, they screen people before surgery something called heparin-induced thrombocytopenia antibodies.
Heparin is a drug commonly used to prevent clotting, including during open-heart surgery.
But people exposed to heparin sometimes develop antibodies that attack their own platelets, reducing the available number and, paradoxically, causing platelets to clump together as clots. That’s the exact opposite of the desired effect from using heparin.
One of Yamamoto’s concerns is that his hospital has seen an unusually high number of positive tests for heparin-induced thrombocytopenia (HIT) antibodies since COVID vaccination began.
According to a September 2021 letter published in the journal Thrombosis, heparin exposure isn’t the only thing that can cause HIT.
In fact, COVID vaccination can cause heparin-induced thrombocytopenia as well.
When this condition follows COVID vaccination, however, it is known as vaccine-induced thrombotic thrombocytopenia (VITT).
VITT can be very dangerous. It is one of the few adverse events that vaccine compensation review boards in various countries have acknowledged to be caused by COVID-19 vaccines.
Although government officials have insisted that vaccine-induced thrombocytic thrombocytopenia is a “rare” reaction, many of its victims have died.
According to Yamamoto, Okamura Memorial Hospital in Shizuoka, Japan has seen several waves of VITT cases since COVID-19 vaccination began.
The increased likelihood of thrombosis, as well as of stubborn infections due to suppressed immune function, are two main reasons Yamamoto argues that doctors must record vaccination status prior to doing any surgeries, including gathering information about the dates of vaccination, and that the COVID-19 booster program must be halted.
Dr. Angelina Farella agrees.
“I think it’s absolutely imperative that doctors know when their patients are boosted or vaccinated against COVID-19 using one of the current injections,” she said, including finding out which brand a patient has received, as well as the lot number.
Farella said she believes doctors should also be meticulously documenting bad outcomes among their patients and that anecdotal evidence is instructive.
“Five-year-olds dying suddenly is not normal,” Farella said. “It’s not normal to see very healthy very fit young people dropping dead on playing fields. These are stories that we’ve never heard before and there’s only been one change: vaccine mandates for students, athletes, and health care workers.”
It is possible that some of these unexpected and unexplained deaths may be due to undiagnosed issues caused by the SARS-CoV-2 virus itself. But, Farella said, she believes it is more likely that catastrophic heart events and unusual blood clotting among young people are being caused by the vaccines, not the virus.
Farella also insisted that many people are getting vaccinated who do not need to be.
“You don’t boost against a disease process that a patient has already had. People who have had COVID and been vaccinated, they’re still being encouraged to get another booster shot. It makes zero sense from a medical standpoint.”
Views expressed in this article are the opinions of the author and do not necessarily reflect the views of NTD Canada.